# SDR 070063

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 462 LAS/PIA - FLT CREW REPORT THAT THE STALL INDICATION FAILURE ANNUNCIATOR ILLUMINATED AFTER FLAP/SLAT RETRACTION.  DURING CLIMB-OUT, BOTH SYSTEMS TESTED GOOD AND THE ANNUNCIATOR EXTINGUISHED DURING APPROACH WHEN FLAPS WERE EXTENDED TO 11 AND 15 DEGREES.  RETURNED TO POINT OF DEPARTURE & LANDED WITHOUT FURTHER INCIDENT.  R & R STALL WARNING COMPUTER PER AMM 34-19-02.  R & R LT AOA TRANSDUCER PER AMM 34-19-01.  R & R RT AOA TRANSDUCER PER AMM 34-19-01.  TESTED STALL WARNING SYSTEM PER AMM 34-19-00. TEST FAILED.  DURING TEST, STICK PUSHER WAS HEARD MAKING EXCESSIVE NOISE.  R & R STICK PUSHER SERVO DRIVE.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 34-19-00.  SUBSEQUENTLY, THE STALL INDICATI
